Aa
A
A
Close
2052200 tn?1332432684

Hallucinations since overdose??

Hey all,

I have a bit of a dilemma at the moment. I did something silly a couple of weeks ago - I overdosed on Zoloft. A couple of days later I started to experience vivid hallucinations and was quite worried. It's been a few weeks now since the overdose and the hallucinations have got a lot better, but I still have a problem where sometimes my eye where if I look at something for too long it merges all together and sometimes my eyes just form random images or patterns - especially in the dark.

I see a psychiatrist for depression but I am worried that I have done something to my brain and need some advice. I can't really tell my psychiatrist because 1. she will find out I overdosed and 2. she will think I'm crazy since I have hallucinations.

Can someone please give me some advice on what to do?
Cancel
7 Answers
Page 1 of 1
Avatar universal
Hmm you know i have hallucinated on lack of sleep and to many energy drinks and you know are you only taking anti depressants?? because i know that anti depressants will trigger a manic episode if you have bipolar they try giving me zoloft and it made me wired i had to get off it almost within two weeks of taking it but in manic epsiodes you can have hallucinations so maybe thats something to look in to ?? idk i currently dont take drugs personally but thats me i get all freaked out i excersice and try to eat right and focus on changing thoughts if they go bad. YOur Probably fine !! really dont think your crazy side effects of drugs can do thtat to you
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
    Antidepressants can cause a group of dangerous symptoms known as serotonin syndrome. Taking sertraline with other medications that affect serotonin can increase your risk of serotonin syndrome. These medications include other antidepressants, triptans (migraine medications), and several other medications (see Drug Interactions With Sertraline for more information). Contact your healthcare provider immediately if you have any possible symptoms of serotonin syndrome, including:



        Fast heartbeat (tachycardia)
        Confusion
        Feeling faint
        Fever
        Sweating
        Muscle spasms
        Difficulty walking
        Diarrhea
        Seeing or hearing things that are not really there (hallucinations).
(seretonin syndrome is when your body has to much in it thats probably what happened in the over dose)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2052200 tn?1332432684
I'm currently not on any medication so that can't be causing it but thank you for the replies!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Tell your prychiatrist exactly what is going on. If she is good at her job she won't judge but access and maybe giv u insight if it's side effects to drug etc....and therapist have a patient client confidentiality thing where unless you are in harm to yoursel or others she should keep info confidential.  Best wishes
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
i thought you said you over dosed on zoloft
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2052200 tn?1332432684
Yes I did. But I am not currently taking any medication daily.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I know it's been a long time but I wish you could answer to m'y questions, I'd like to know how much you took et if you're ok now (I did the same thing yesterday but I took A LOT)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
sarahsfocus is okay Comment
8 hrs ago
5536886 tn?1455830946
Blank
purple1234567 enjoying a warm winter day ... Comment
Jan 22
5536886 tn?1455830946
Blank
Top Mood Disorders Answerers
Depression Community Resources
Top Mood Disorders Answerers